# SDR USAA950209

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE CROSS AISLE FLOOR LEVEL EMERGENCY LIGHTS FAILED TO TEST.  MAINTENANCE REPLACED THE BATTERY PACK AND CHARGER. OPERATIONS CHECKED GOOD.  (Z)
